Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Matched Metrics to the Binary Asymmetric Channels

Full text
Qureshi, Claudio M.
Total Authors: 1
Document type: Journal article
Source: IEEE TRANSACTIONS ON INFORMATION THEORY; v. 65, n. 2, p. 1106-1112, FEB 2019.
Web of Science Citations: 0

In this paper, we establish some criteria to decide when a discrete memoryless channel admits a metric in such a way that the maximum likelihood decoding coincides with the nearest neighbor decoding. In particular, we prove a conjecture presented by M. Firer and J. L. Walker, establishing that every binary asymmetric channel admits a matched metric. (AU)

FAPESP's process: 13/25977-7 - Security and reliability of Information: theory and practice
Grantee:Marcelo Firer
Support type: Research Projects - Thematic Grants
FAPESP's process: 15/26420-1 - Metrics in the context of information theory and error correcting codes
Grantee:Claudio Michael Qureshi Valdez
Support type: Scholarships in Brazil - Post-Doctorate